MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION PLUS 7.5FR. 40CC IAB & ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION PLUS 7.5FR. 40CC IAB & ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0568-01
Medical Device Problem Codes Difficult to Flush (1251); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character limitations, the following field has been added from section e1: event site name: (b)(6).The device has not been returned to the manufacturer, so we are unable to complete an evaluation.If provided, we will send a supplemental report with our additional findings.Complaint record id: (b)(4).
 
Event or Problem Description
It was reported by customer that during use, intra-aortic balloon pump (iabp) had clotted inner lumen.There was no patient harm or injury.
 
Additional Manufacturer Narrative
Updated fields: b4, b5, d9 (device available for eval), e1 (event site state), g3, g6, h2, h3, h6 (type of investigation, investigation findings, investigation conclusions, component codes), h11.Corrected fields: e1 (initial reporter), g2.Additional point of contact: (b)(6).Keeping udi # partial as no details available.It was reported through a direct call from the customer to the emergency support program that during use, intra-aortic balloon (iab) had clotted inner lumen.Aluk stated he had been called to the unit to help troubleshoot a maquet balloon catheter in use on a teleflex pump.He denied any alarms present but stated they were unable to flush or aspirate from the inner lumen of the catheter.I advised aluk to cap and label the inner lumen as so to prevent further use.I also recommended he notify the provider of the clotted inner lumen.He said they had already done so and were inquiring about any further troubleshooting.Complaint information obtained.I spoke to the bedside team who agreed to return the catheter after discontinuation.I also recommended calling teleflex for further suggestions for therapy with a clotted inner lumen and they had already done so.They were appreciative of the support and denied any further needs.
 
Event or Problem Description
It was reported through a direct call from the customer to the emergency support program that during use, intra-aortic balloon (iab) had clotted inner lumen.Aluk was unable to flush or aspirate from the inner lumen of the catheter.There was no patient harm or injury.

Brand Name
SENSATION PLUS 7.5FR. 40CC IAB & ACCESSORIES
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key23816186
Report Number2248146-2025-0000844
Device Sequence Number9387200
Product Code DSP
UDI-Device Identifier10607567108063
UDI-Public(01)10607567108063
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K122628
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0568-01
Device Catalogue Number0684-00-0568-01
Device Lot Number3000355209
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer01/24/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date01/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TELEFLEX PUMP.
Patient Age70 YR
Patient SexMale
Patient Weight63 KG